Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Whether consumption of height increasing pills is safe or not ?

I am a girl of 19 yrs and my height is 5'2.I want to increase my height ,but operations are expensive,so i want to ask whether consumption of height increasing pills is safe and does it have any side effects ?
Asked On : Wed, 30 Jun 2010
Answers:  2 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi well come to HCM.
since you are already of 19 yra no drug are going to help you to increase your Ht
as there will be already epiphyseal fusion of long bones and they can not increase
in length any more. Thanks
Answered: Thu, 8 Sep 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
As you are 19 rs now increasing your height is not possible.
Now no medicines or any diet can increase your height.
Even then go for exercise like running,jogging,swimming,cycling.
Take calcium and vit A,D and E and multivitamin supplements.
Ok and bye.
Answered: Thu, 8 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor